# SDR DALA2017032202284

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1087 ABOVE LONGERON 14L FUSELAGE SKIN CRACKED. HFEC VERIFIED IAW NDT SPM 06-10-01.001 ETHF PROCEDURE 1. REPAIRED IAW ERA 555590-14 REV 0.
